Anyone taking meloxicam (mobic) and/or flexeril?

Discussion in 'Fibromyalgia Main Forum' started by TXPeach, Oct 13, 2008.

  1. TXPeach

    TXPeach New Member

    Hello everyone,
    I have been in a downward spiral since Jan.08, particularly the last couple of months. The pain has been almost unbearable.

    My dr. has been trying different medications with me, hoping to find the right combination that will help me.

    Most of my pain has been in my neck and right shoulder. I tried flexeril to no avail. Recently, I have been taking meloxicam (Mobic) which is taking the edge off my pain.

    I stopped taking the flexeril whenever I started the mobic. I'm wondering, however, if I could take the flexeril with the mobic. Are any of you taking this combination of meds? Has it helped you?

    This is something I need to talk to my dr. about, but I was wondering what your experience is with the 2 medications and if it has helped with your pain and muscle spasms?

    Thanks for your help.

    God bless,

    [This Message was Edited on 10/13/2008]
  2. mujuer

    mujuer New Member

    I was taking Mobic with my Flexeril generic and the Dr. thought that it was fine that I was on both together. I was on Mobic for my arthritis however and the Flexeril for my fibro. The Mobic hurt my stomach too much to keep taking it for only a couple of days and now I am trying something new but the Flexeril generic is the only thing that stop my flares from hurting.

    Here is my trick though with the muscle relaxer. I take my pill and then get in the tub. The warm water immediately stops the spasms and the pain (I guess I should have been a fish in the Carribean) and allows me time for the muscle relaxer to work. P
  3. TXPeach

    TXPeach New Member

    Thanks for your reply. I am hoping the 2 together will help me. I have a call in with my dr. so I can talk to him about this.

    My dr. thinks it is arthritis in my shoulder causing so much pain, but I'm not so sure it isn't FM. All I know is it hurts! I'm so ready for some relief!

    Hopefully, this will work. Thanks again for your reply.
    Have a great day!

    God bless,
  4. mujuer

    mujuer New Member

    that both of my shoulders have been hurting also. One is really bad. I had an M.R.I. done because it felt like I had a torn rotator cuff ( I have had one before on the opposite shoulder) but it wasn't a tear. It was bicep and rotator cuff tendonitis. Maybe they need to do an M.R.I. on your shoulders to rule things out. P
  5. lighthouselady

    lighthouselady New Member

    Hi Peach, I just started Mobic, along with Vicodin a couple of months ago. I was wondering if you have had a problem with constipation with the Mobic. I pretty much had that under control and now it's bothering me again. Don't you just get sooo tired of dealing with all this "stuff"? I get one thing halfway solved and another pops up.

    Peace, Judy/Lighthouselady
  6. TXPeach

    TXPeach New Member

    So far so good with the Mobic--no constipation issues. I eat apples and drink apple juice every day though to keep things moving. Maybe that's why I haven't had any trouble.
    I'm sorry to hear that you're having trouble. There's nothing worse!

    I have a dr's appt. tomorrow so I am going to talk to him about taking the 2 together and see if that helps. Otherwise, I need to try something else. This is getting old!

    Take care,